MathSciNet Relay Station
MathSciNet bibliographic data
MR1094695 52A20
Meyer, M.; Reisner, S. A geometric property of the boundary of symmetric convex bodies and convexity of flotation surfaces. Geom. Dedicata 37 (1991), no. 3, 327–337.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement